# SDR DALA2024111911034

- Difficulty date: November 14, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 90,684 hours, 42,754 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3225 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS:401. PANEL OPENED COMPLETELY AFTER TAKEOFF MASK DID NOT ACTUALLY DEPLOY. C/A: VERIFIED O2 GENERATOR DID NOT DEPLOY. RESECURED O2 MASK PANEL REF A320 AMM 35-20. OK FOR SVC. (LP: 0658931)
